JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MINIMUM PERMANENTS OF DOUBLY STOCHASTIC MATRICES WITH k DIAGONAL p×p BLOCK SUBMATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MINIMUM PERMANENTS OF DOUBLY STOCHASTIC MATRICES WITH k DIAGONAL p×p BLOCK SUBMATRICES
Lee, Eun-Young;
  PDF(new window)
 Abstract
For positive integers and p3, let(equation omitted) where is the pp matrix whose entries are all 1. Then, we determine the minimum permanents and minimizing matrices over (1) the face of (D) and (2) the face of (), where (equation omitted).
 Keywords
permanent;doubly stochastic matrix;barycentric matrix;
 Language
English
 Cited by
1.
Remarks and open problems on the minimum permanent of acyclic doubly stochastic matrices, Linear and Multilinear Algebra, 2013, 61, 3, 281  crossref(new windwow)
 References
1.
Linear and Multilinear Algebra, 1985. vol.17. 1, pp.5-18 crossref(new window)

2.
J. Combinatorial Theory Ser. A., 1977. vol.22. 2, pp.194-230 crossref(new window)

3.
Linear and Multilinear Algebra, 1991. vol.30. 1-2, pp.145-154 crossref(new window)

4.
Linear Algebra Appl., 1980. vol.32. pp.75-85 crossref(new window)

5.
Linear Algrbra Appl., 1988. vol.108. pp.263-280 crossref(new window)